# SDR AUS20030732

- Difficulty date: July 17, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part serial: 21781887
- Condition: Burned
- Location: Ac System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) 240 VAC INVERTER BURNED.
